# SDR UPS05845450

- Difficulty date: September 13, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 WHILE WORKING NR 808576, FOUND LT WING I/B FLAP LWR O/B SIDE 3RD RIB FROM LWR AT XW120 CRACKED.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 51-1-21, 57-2-0 FIG 2 SHT 2, 51-1-20D.
